Mid and very low back question
Over the past few weeks I've been having these espisodes (last about two hours each time) where I feel like someone whacked me across the upper middle back with with a 2x4. Sometimes a little later or at the same time, my lower back will experience the same jolt of pain. Some of them are clearly spasms. Others are just these super, intense stabbing pains. I just wonder if it's related to Lupus or if they're kidney stones. They hurt like hec!!
Anyway, how has Lupus affected your kidneys?
Thanks for your in
Whether it is kidney stones or just from the Lupus you need to have this looked at. The kidney's are one of the most attacked organs in Lupus. It is called lupus nephritis and it can be very serious. Just like we don't mess with the heart, lungs or brain we don't mess with the kidney's. Of course it could be stones but you don't want to take a chance with it. I would call and make an appointment as soon as possible.
You can find more information at the link below
Last edited by tgal; 06-25-2011 at 08:31 PM.
Success is not final, failure is not fatal: it is the courage to continue that counts.
Good advise from Mari. I figure anytime I have a new pain that is bad enough that I can't concentrate on anything else, it needs to be checked out.
Hi serand, I just had an ER visit because of pain that sounds similar to yours. The doc believed I had inflammation in the lining of my kidney and increased my prednisone. It stopped in 48 hours. Mari is so right. See someone ASAP.
The Following User Says Thank You to lovedbyHim For This Useful Post:
Thanks for the good advise. Every time I try to lower my prednisone, something happens and it's probably you're situation lovedbyhim. You look so glowing in your picture. How is it that you can take the prednisone and still look beautiful? I've gotten my prednisone down to 20mg (a significant reduction) and I still look like hec! I realize this isn't a beauty contest website but it seems like lupus just takes and takes, including any radiance we once had. Not to do a "too much information", but the prednisone seems to completely have ruined my breasts, too. I have so much mottling and sores on each breast. I'm tremendously grateful that dating is not on my agenda. I can see a hospital stay in my near future. The moment the pain gets so intense, I end up in a bed getting IV steriods to get the inflamation down. I have now had this disease officially a year and I'm telling you, guys, if it's going to keep getting worse, I don't know how I'm going to take it! I guess it's time to put on my big girl panties and forge on. Again, thanks for your input!
The Following User Says Thank You to serand4 For This Useful Post:
Hi serand, gosh I'm sorry things are making you feel so crappy. I hope you will find a way to feel better about yourselves and adjust to our changing bodies.
I had to laugh at your description of me. I guess it's the 7 prescriptions and many supplements I take that keep me preserved. Lol . In truth when I am not in a flair I walk tons and use lots of Marykay lotions to preserve my old face. Now lets talk about our prednisone bodies. I gained 30 lbs this year and I am fighting to get it off. I don't get sores like others. Rashes on arms if in sun and butterfly rash, is all. Most of my horror has been joints, organs and muscles tormenting me. my arms and legs have fluid in them and it is hard for me to adjust to this look. The spasms keep me from lifting weights now so I miss my lean thin body, but the boobs are a perk! I keep walking even when I feel like crap. It helps in the long run. Should I send you one of my sick day pictures?. I look like I haven't slept in a week. Bless you serand. What you need is a girls night out and a bunch of us could laugh in to the night about our celulite! (((HUGS)))
Great response and just what I needed! I used to work out six days a week -- intense cardio and light free weights. I wasn't skinny but I was toned and confident. I've gained 30lbs too and am really working at healthy, low calorie eating but that fluid just refuses to move! My hair really bugs me because now it's like straw, no matter how carefully I care for it. I also have that puffed out stomach that is part of one of the zillion aspects of Lupus I have. You're right, we all need a night out and a day off from this disease!
Sorry your having symtoms simular to mine mate...i've seen the doctor about mine when i've chatted about other symptoms and i've only had it more in the last year, it's the lupus concerning myself and last year in september i had to go in the day unit my kidneys swelled out and they wanted to give me a prednisone jab then to ease the pain and sent me off for x-rays.
I know how you feel with it and it makes me feel like someones hit me with a bat across the middle of my back.
All my love Terry xxx
How you feeling now mate with your symptoms since you added the thread..please let us know.
Love Terry xxx